# SDR 0500169967

- Difficulty date: February 8, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- Aircraft time: 91,185 hours, 97,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cusp Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON LT CUSP TEE ANGLE.  REPAIRED PER EA 99-200923.
